# SDR A6WA2020032647238

- Difficulty date: March 24, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 42,038 hours, 39,846 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: M835366
- Condition: Failed
- Location: Wow
- Part time: 42,038 hours, 38,846 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WOW INPUT AND STEERING INOP CAUTION MESSAGES AFTER GEAR RETRACTION. WOW OUTPUT FAILED STATUS MESSAGE ALSO. C/W QRH MESSAGES CLEARED AFTER GEAR EXTENTION AND CYCLING NOSE WHEEL STEERING SWITCH.   "AIRCRAFT REMOVED FROM SERVICE"  R&R'D WOW 1 RELAY Y "K1GA" PER CMM 24-00-11. REF 308096/4 FOR JB11     OPS CHECKS & REF 308095/2 FOR GEAR EXXTENSION/RETRACTION CHECKS.
